Martingale optimal transport with stopping

Erhan Bayraktar, Alexander M.G. Cox, Yavor Stoev

Research output: Contribution to journalArticlepeer-review

5 Citations (SciVal)
130 Downloads (Pure)


We solve the martingale optimal transport problem for cost functionals represented by optimal stopping problems. The measure-valued martingale approach developed in [A. M. G. Cox and S. Källblad, SIAM J. Control Optim., 55 (2017), pp. 3409–3436] allows us to obtain an equivalent infinite dimensional controller-stopper problem. We use the stochastic Perron’s method and characterize the finite dimensional approximation as a viscosity solution to the corresponding HJB equation. It turns out that this solution is the concave envelope of the cost function with respect to the atoms of the terminal law. We demonstrate the results by finding explicit solutions for a class of cost functions.

Original languageEnglish
Pages (from-to)417-433
Number of pages17
JournalSIAM Journal on Control and Optimization
Issue number1
Early online date13 Feb 2018
Publication statusPublished - 2018


  • math.PR
  • 60G40, 93E20, 91A10, 91A60, 60G07


Dive into the research topics of 'Martingale optimal transport with stopping'. Together they form a unique fingerprint.

Cite this